Articles | Volume 15, issue 1
https://doi.org/10.1007/s00585-997-0097-z
https://doi.org/10.1007/s00585-997-0097-z
31 Jan 1997
31 Jan 1997

Non-linear dynamo waves in an incompressible medium when the turbulence dissipative coefficients depend on temperature

A. D. Pataraya and T. A. Pataraya

Viewed

Total article views: 1,439 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
772 610 57 1,439 84 135
  • HTML: 772
  • PDF: 610
  • XML: 57
  • Total: 1,439
  • BibTeX: 84
  • EndNote: 135
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Latest update: 30 Nov 2025
Download
Share